| Model Number |
UNISG |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
Event or Problem Description
It was reported screw fracture in splinted crowns placed in 2017.Doctor did not managed to remove the screw and the implant was removed.A new implant will be placed later.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b1: report type.B2: outcomes attributed to adverse event.B4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Two gold-tite® square uniscrew were returned for investigation.Visual inspection of the returned screws identified fractures at the threads.The investigation was performed using applicable instructions for use and risk files to address reported event.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Device history record (dhr) review was completed for the subject lot number (1206880).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A complaint history review was reviewed for the subject lot number (1206880) for similar events (complaint category keywords: fracture screw) and there are no existing non-conformance's/capa/hhe/d/ie/product holds for the reported device related to the reported event.Based on the available information, device malfunction did occur as the exact details of the reported event was confirmed.